# SDR C1HA200596002

- Difficulty date: April 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 304 TO 312 RBL 55, UNDER CONTROL CABIN BULKHEAD BOTTOM ANGLE, INTERCOSTAL CORRODED FWD END.
